Alert archive / Wisconsin / Gale Warnings in 2015
Gale Warning 14, NWS Green Bay, WI
NWS Green Bay, WI issued this gale warning at Oct 11, 2015, 3:11 PM CDT. It took effect at Oct 12, 2015, 4:00 PM CDT. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 11, 2015, 3:11 PM CDT (20:11 UTC)
- In effect from
- Oct 12, 2015, 4:00 PM CDT
- Expired
- Oct 13, 2015, 3:37 AM CDT
- In force
- 12 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
765 WHUS73 KGRB 112011 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 311 PM CDT SUN OCT 11 2015 ...GUSTY WINDS AND WAVES THROUGH EARLY NEXT WEEK... .GUSTY WINDS ARE EXPECTED THROUGH TONIGHT AS A STRONG LOW PRESSURE SYSTEM TRACKS THROUGH SOUTHERN CANADA. THIS WILL BRING GUSTY SOUTHWEST WINDS WITH FUNNELING EFFECTS UP THE BAY OF GREEN BAY...WITH HIGH WAVES ACROSS THE LAKE MICHIGAN NEARSHORE AREAS GIVEN THE PERSISTENT GUSTY WINDS. THE LOW WILL PASS TO THE NORTH LATE MONDAY AFTERNOON AND INTO MONDAY NIGHT... BRINGING A COLD FRONT THROUGH THE WESTERN GREAT LAKES. THIS WILL BRING EVEN GUSTIER WEST TO NORTHWEST WINDS THROUGH MONDAY NIGHT... WITH GALE FORCE GUSTS EXPECTED. GUSTY WINDS HAZARDOUS TO SMALL CRAFT MAY CONTINUE INTO TUESDAY. BOATERS SHOULD MONITOR THE FORECASTS FOR ADDITIONAL ADVISORIES THROUGH THE BEGINNING OF NEXT WEEK. LMZ521-522-541>543-120415- /O.EXT.KGRB.SC.Y.0064.000000T0000Z-151012T2100Z/ /O.NEW.KGRB.GL.W.0014.151012T2100Z-151013T0600Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 311 PM CDT SUN OCT 11 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM CDT MONDAY... ...GALE WARNING IN EFFECT FROM 4 PM MONDAY TO 1 AM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 4 PM MONDAY TO 1 AM CDT TUESDAY. * WINDS...SOUTHWEST TO 15 TO 25 KNOTS. WEST WINDS TO 30 KNOTS ON MONDAY... BECOMING NORTHWEST MONDAY NIGHT. GALE FORCE GUSTS UP TO 40 KTS ARE EXPECTED BY MONDAY AFTERNOON INTO MONDAY NIGHT...WITH THE STRONGEST WINDS OVER THE NORTHERN HALF OF LAKE MICHIGAN * WAVES...BUILDING TO 3 TO 5 FT ON THE BAY...AND 4 TO 7 FT ON THE LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
6 follow-up statements
638 WHUS73 KGRB 120212 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 912 PM CDT SUN OCT 11 2015 ...GUSTY WINDS AND WAVES THROUGH EARLY NEXT WEEK... .GUSTY WINDS ARE EXPECTED THROUGH TONIGHT AS A STRONG LOW PRESSURE SYSTEM TRACKS THROUGH SOUTHERN CANADA. THIS WILL BRING GUSTY SOUTHWEST WINDS WITH FUNNELING EFFECTS UP THE BAY OF GREEN BAY...WITH HIGH WAVES ACROSS THE LAKE MICHIGAN NEARSHORE AREAS GIVEN THE PERSISTENT GUSTY WINDS. THE LOW WILL PASS TO THE NORTH LATE MONDAY AFTERNOON AND INTO MONDAY NIGHT... BRINGING A COLD FRONT THROUGH THE WESTERN GREAT LAKES. THIS WILL BRING EVEN GUSTIER WEST TO NORTHWEST WINDS THROUGH MONDAY NIGHT... WITH GALE FORCE GUSTS EXPECTED. GUSTY WINDS HAZARDOUS TO SMALL CRAFT MAY CONTINUE INTO TUESDAY. BOATERS SHOULD MONITOR THE FORECASTS FOR ADDITIONAL ADVISORIES THROUGH THE BEGINNING OF NEXT WEEK. LMZ521-522-541>543-121015- /O.CON.KGRB.SC.Y.0064.000000T0000Z-151012T2100Z/ /O.CON.KGRB.GL.W.0014.151012T2100Z-151013T0600Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 912 PM CDT SUN OCT 11 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT MONDAY... ...GALE WARNING REMAINS IN EFFECT FROM 4 PM MONDAY TO 1 AM CDT TUESDAY... * WINDS...SOUTHWEST TO 15 TO 25 KNOTS. WEST WINDS TO 30 KNOTS ON MONDAY... BECOMING NORTHWEST MONDAY NIGHT. GALE FORCE GUSTS UP TO 40 KTS ARE EXPECTED BY MONDAY AFTERNOON INTO MONDAY NIGHT... WITH THE STRONGEST WINDS OVER THE NORTHERN HALF OF LAKE MICHIGAN * WAVES...BUILDING TO 3 TO 5 FT ON THE BAY...AND 4 TO 7 FT ON THE LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
183 WHUS73 KGRB 120824 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 324 AM CDT MON OCT 12 2015 ...GUSTY WINDS AND WAVES THROUGH TUESDAY... .SMALL CRAFT ADVISORIES WILL REMAIN THROUGH THE EARLY AFTERNOON HOURS AS WINDS INCREASE AHEAD OF AN APPROACHING MID LEVEL TROUGH. AFTER THE PASSAGE OF THIS TROUGH THIS AFTERNOON WINDS ARE EXPECTED TO GUST TO GALE FORCE ACROSS ALL OF THE MARINE ZONES FROM THIS AFTERNOON THROUGH TUESDAY MORNING. THEREFORE WILL EXTEND THE GALE WARNING FOR ALL ZONES FROM THIS AFTERNOON THROUGH TUESDAY MORNING. ONCE GALE FORCE CONDITIONS SUBSIDE TUESDAY MORNING...CONDITIONS WILL REMAIN HAZARDOUS FOR SMALL CRAFT THROUGH TUESDAY AFTERNOON. LMZ521-522-541>543-121630- /O.CON.KGRB.SC.Y.0064.000000T0000Z-151012T2100Z/ /O.EXT.KGRB.GL.W.0014.151012T2100Z-151013T1500Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 324 AM CDT MON OCT 12 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... ...GALE WARNING NOW IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 AM CDT TUESDAY... * WINDS...SOUTHWEST TO 15 TO 25 KNOTS BECOMING WEST AND INCREASING TO 30 TO 35 KNOTS THIS MORNING...BECOMING NORTHWEST TUESDAY. GALE FORCE GUSTS OF 40 TO 45 KTS ARE EXPECTED BY THIS AFTERNOON INTO TUESDAY MORNING...WITH THE STRONGEST WINDS OVER THE NORTHERN HALF OF LAKE MICHIGAN * WAVES...BUILDING TO 4 TO 7 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ KURIMSKI
274 WHUS73 KGRB 121451 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 951 AM CDT MON OCT 12 2015 ...GUSTY WINDS AND WAVES THROUGH TUESDAY... .SMALL CRAFT ADVISORIES WILL REMAIN THROUGH THE EARLY AFTERNOON HOURS AS WINDS INCREASE AHEAD OF AN APPROACHING MID LEVEL TROUGH. AFTER THE PASSAGE OF THIS TROUGH THIS AFTERNOON WINDS ARE EXPECTED TO GUST TO GALE FORCE ACROSS ALL OF THE MARINE ZONES FROM THIS AFTERNOON THROUGH TUESDAY MORNING. ONCE GALE FORCE CONDITIONS SUBSIDE TUESDAY MORNING...A NEW SMALL CRAFT ADVISORY WILL BE NECESSARY. LMZ521-522-541>543-122300- /O.CON.KGRB.SC.Y.0064.000000T0000Z-151012T2100Z/ /O.CON.KGRB.GL.W.0014.151012T2100Z-151013T1500Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 951 AM CDT MON OCT 12 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... ...GALE WARNING REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 AM CDT TUESDAY... * WINDS...SOUTHWEST TO 15 TO 25 KNOTS BECOMING WEST AND INCREASING TO 30 TO 35 KNOTS LATE THIS MORNING OR EARLY THIS AFTERNOON...BECOMING NORTHWEST TUESDAY. GALE FORCE GUSTS OF 40 TO 45 KTS ARE EXPECTED THIS AFTERNOON INTO TUESDAY MORNING...WITH THE STRONGEST WINDS OVER THE NORTHERN HALF OF LAKE MICHIGAN * WAVES...BUILDING TO 4 TO 7 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
028 WHUS73 KGRB 122102 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 402 PM CDT MON OCT 12 2015 ...GUSTY WINDS AND WAVES THROUGH TUESDAY... .AS AN LOW PRESSURE SYSTEM SWINGS THROUGH THE GREAT LAKES REGION THIS AFTERNOON...WEST WINDS ARE EXPECTED TO INCREASE AND GUST TO GALE FORCE ACROSS ALL OF THE MARINE ZONES. STRONG WINDS WILL CONTINUE OVERNIGHT THROUGH TUESDAY MORNING. ONCE GALE FORCE CONDITIONS SUBSIDE TUESDAY MORNING...A NEW SMALL CRAFT ADVISORY WILL BE NECESSARY. LMZ521-522-541>543-130515- /O.EXP.KGRB.SC.Y.0064.000000T0000Z-151012T2100Z/ /O.CON.KGRB.GL.W.0014.000000T0000Z-151013T1500Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 402 PM CDT MON OCT 12 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT TUESDAY... ...SMALL CRAFT ADVISORY HAS EXPIRED... * WINDS...WEST AT 30 TO 35 KNOTS LATE THIS...BECOMING NORTHWEST TUESDAY. GALE FORCE GUSTS OF 40 TO 45 KTS ARE EXPECTED THIS INTO TUESDAY MORNING... WITH THE STRONGEST WINDS OVER THE NORTHERN HALF OF LAKE MICHIGAN * WAVES...BUILDING TO 3 TO 5 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
552 WHUS73 KGRB 130233 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 933 PM CDT MON OCT 12 2015 ...GUSTY WINDS AND WAVES THROUGH TUESDAY... .AS A LOW PRESSURE SYSTEM SWINGS THROUGH THE GREAT LAKES REGION THIS AFTERNOON...WEST WINDS ARE EXPECTED TO INCREASE AND GUSTS TO GALE FORCE ACROSS ALL OF THE MARINE ZONES. STRONG WINDS WILL CONTINUE OVERNIGHT THROUGH TUESDAY MORNING. ONCE GALE FORCE CONDITIONS SUBSIDE TUESDAY MORNING...A NEW SMALL CRAFT ADVISORY WILL BE NECESSARY. LMZ521-522-541>543-131045- /O.CON.KGRB.GL.W.0014.000000T0000Z-151013T1500Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 933 PM CDT MON OCT 12 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT TUESDAY... * WINDS...WEST AT 15 TO 25 KNOTS...BECOMING NORTHWEST TUESDAY. GALE FORCE GUSTS OF 35 KNOT... WITH THE STRONGEST WINDS OVER THE NORTHERN HALF OF LAKE MICHIGAN * WAVES...BUILDING TO 3 TO 5 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
014 WHUS73 KGRB 130837 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 337 AM CDT TUE OCT 13 2015 ...GUSTY NORTHWEST WINDS EXPECTED TODAY INTO THIS EVENING... .WINDS WILL TURN NORTHWEST EARLY THIS MORNING AS LOW PRESSURE DEPARTS THE AREA. A FEW GALE FORCE GUSTS ARE POSSIBLE...THOUGH WINDS WILL PRIMARILY BE AT SPEEDS SUPPORTING A SMALL CRAFT ADVISORY. LMZ521-522-541>543-131645- /O.CAN.KGRB.GL.W.0014.000000T0000Z-151013T1500Z/ /O.NEW.KGRB.SC.Y.0065.151013T0837Z-151014T0400Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 337 AM CDT TUE OCT 13 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM CDT THIS EVENING... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 11 PM CDT THIS EVENING. THE GALE WARNING HAS BEEN CANCELLED. * WINDS...WINDS WILL VEER NORTHWEST AND INCREASE TO 30 KNOTS EARLY TODAY. A FEW GALE FORCE GUSTS TO 35 KNOTS ARE POSSIBLE. WINDS WILL BEGIN TO DIMINISH THIS AFTERNOON. * WAVES...WAVES OF 3 TO 5 FEET ARE EXPECTED TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JS
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this gale warning went out at Oct 11, 2:53 PM CDT, 18 minutes earlier.
Area forecast discussion, Oct 11, 2:53 PM CDT, 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 253 PM CDT SUN OCT 11 2015 FORECAST DISCUSSION FOR ROUTINE AFTERNOON FORECAST ISSUANCE .SHORT TERM...TONIGHT AND MONDAY ISSUED AT 247 PM CDT SUN OCT 11 2015 VERY WARM CONDITIONS FOR MID OCTOBER WERE NOTED ACROSS THE REGION THIS AFTERNOON. SOME OF THE WARMER LOCATIONS REACHED 80...INCLUDING 80 AT WAUPACA AND 83 AT IRON MOUNTAIN. STRONG WINDS ALOFT WILL KEEP TEMPERATURES FROM DROPPING OFF TO FAR TONIGHT. A BAND OF HIGH CLOUDS IS EXPECTED TO MOVE ACROSS THE REGION LATER THIS EVENING AND OVERNIGHT. DID NOT STRAY FAR FROM GUIDANCE/PREVIOUS FORECAST FOR TONIGHT. ON MONDAY...HIGH TEMPERATURES ACROSS THE NORTH-CENTRAL AND CENTRAL WISCONSIN WILL OCCUR DURING THE MORNING...AND AROUND MID DAY ACROSS EAST-CENTRAL AND NORTHEAST WISCONSIN. CLOUD COVER OR RAIN WILL CAUSE TEMPERATURES TO FALL DURING THE LATE MORNING (NORTH AND CENTRAL) AND DURING THE AFTERNOON ACROSS THE EAST. AN UPPER LEVEL DISTURBANCE WILL BRING A CHANCE OF SHOWERS TO NORTHERN WISCONSIN. LOCATIONS THAT SEE RAIN ACROSS THE NORTH MONDAY AFTERNOON COULD DROP INTO THE UPPER 40S TO LOWER 50S...A SHARP CONTRAST TO SUNDAY. .LONG TERM...MONDAY NIGHT THROUGH SUNDAY ISSUED AT 247 PM CDT SUN OCT 11 2015 STRONG UPPER LOW WILL MOVE ACROSS SAULT SAINTE MARIE MONDAY NIGHT INTO SOUTHERN ONTARIO TUESDAY. CYCLONIC UPPER FLOW AND COLD FLOW OVER LAKE SUPERIOR MAY PRODUCE SOME SHOWERS ACROSS NORTHERN WISCONSIN MONDAY NIGHT. DRY AND SEASONABLE WEATHER EXPECTED TUESDAY AND WEDNESDAY BEFORE THE NEXT UPPER TROUGH APPROACHES THURSDAY. THERE SHOULD NOT BE VERY MUCH MOISTURE AVAILABLE BUT SUFFICIENT UPPER SUPPORT FOR SHOWERS THURSDAY AFTERNOON AND NIGHT. MUCH COOLER AIR WILL ARRIVE FRIDAY AND SATURDAY WITH POSSIBLE DIURNAL SHOWER ACTIVITY. FREEZING TEMPERATURES ARE POSSIBLE OVER MOST OF THE REGION FRIDAY NIGHT. && .AVIATION...FOR 18Z TAF ISSUANCE ISSUED AT 1147 AM CDT SUN OCT 11 2015 VFR CONDITIONS SHOULD CONTINUE THROUGH MONDAY MORNING. THE WRF MODEL DOES DEPICT LOW STRATUS DEVELOPING TONIGHT...BUT DO NOT EXPECT IT TO FORM AS THE OTHER MODELS DO NOT NOT SHOW THIS SCENARIO AND SKIES ARE CLEAR BELOW TWELVE THOUSAND FEET UNTIL YOU REACH THE WESTERN NORTH DAKOTA LATE THIS MORNING. LOW LEVEL WIND SHEAR WILL DEVELOP THIS EVENING AND GRADUALLY WEAKEN LATE TONIGHT. GUSTY WINDS ARE EXPECTED ON MONDAY WITH GUSTS TO OR OVER 30 KNOTS POSSIBLE ACROSS CENTRAL AND EAST-CENTRAL WISCONSIN. MEANWHILE.. AN UPPER LEVEL DISTURBANCE WILL BRING A CHANCE OF SHOWERS TO NORTHERN WISCONSIN MONDAY AFTERNOON INTO EARLY MONDAY EVENING. HIGHEST CHANCES OF RAIN WILL BE NORTH OF A TOMAHAWK TO WAUSAUKEE LINE. && .MARINE... ISSUED AT 247 PM CDT SUN OCT 11 2015 A SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH EARLY MONDAY AFTERNOON DUE TO GUSTY SOUTHWEST WINDS OR HIGH WAVES. HAVE DECIDED TO UPGRADE TO A GALE WARNING FOR MID MONDAY AFTERNOON AND MONDAY NIGHT EXPECTING GALE FORCE GUSTS AROUND 35 KNOTS. HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL CONTINUE INTO TUESDAY. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....ECKBERG LONG TERM......RDM AVIATION.......ECKBERG MARINE.........ECKBERG
Hazardous weather outlook, Oct 11, 2:28 PM CDT, 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 228 PM CDT SUN OCT 11 2015 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-121930- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN- LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO- WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO- CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY- SOUTHERN OCONTO COUNTY- 228 PM CDT SUN OCT 11 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY HAZARDOUS TRAVEL FOR HIGH PROFILE VEHICLES IS POSSIBLE MONDAY AFTERNOON INTO MONDAY EVENING. WEST TO NORTHWEST WINDS OF 15 TO 30 MPH ARE EXPECTED WITH GUSTS TO 40 MPH POSSIBLE. A FREEZE IS POSSIBLE OVER MOST OF THE AREA FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. SPOTTERS ARE REQUESTED TO REPORT WIND GUSTS OVER 35 MPH MONDAY AND MONDAY NIGHT. LMZ521-522-541>543-121930- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 228 PM CDT SUN OCT 11 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT A SMALL CRAFT ADVISORY REMAINS IN EFFECT DUE TO GUSTY SOUTHWESTERLY WINDS OR HIGH WAVES. PLEASE SEE THE LATEST MARINE WEATHER MESSAGE OR FORECAST FOR DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY A SMALL CRAFT ADVISORY CONTINUES INTO EARLY MONDAY AFTERNOON. A GALE WARNING IS NOW IN EFFECT FROM MID MONDAY AFTERNOON THROUGH MONDAY EVENING. GUSTY WEST TO NORTHWEST WINDS WITH GALE FORCE GUSTS ARE EXPECTED. HAZARDOUS CONDITIONS FOR MARINERS WILL CONTINUE ON TUESDAY. PLEASE SEE THE LATEST MARINE WEATHER MESSAGE OR FORECAST FOR DETAILS. ECKBERG/RDM
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.